Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the vanishing of the Iwasawa invariant $ \mu \sb{p}$ for $ p<8000$

Author: Wells Johnson
Journal: Math. Comp. 27 (1973), 387-396
MSC: Primary 12A35; Secondary 10A40
MathSciNet review: 0384748
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The irregular primes less than 8000 are computed, and it is shown that the Iwasawa invariant $ {\mu _p} = 0$ for all primes $ p < 8000$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A35, 10A40

Retrieve articles in all journals with MSC: 12A35, 10A40

Additional Information

Keywords: Cyclotomic fields, class numbers, irregular primes, $ \Gamma $-extensions, cyclotomic invariants, Fermat's Last Theorem
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society